Wtf??? Alright guys first cycle here. Yeaterday I did my third shot of test e at 500mg/week… Sunday I felt great with very high libido. Yesterday when I woke up I felt some higher e2 sides but nothing bad, got up and did my shot of test and my first HCG 200iu. I waited on AI as i wasn’t super convinced I had high e2. Here’s the fucking stupid part. I start getting really oily skin and dick isnt working a little later in the day. I take .5 mg Adex. Couple hours later not sure if I feel much different as I felt good in the first place before AI just with high BP, oily skin, and limp dick. So couple hours after that .5mg adex dose, I notice my nips are lactating on squeeze. Like wtf! 1 week into test and this shit?? Is it possible my hcg is bunk?? I took another .5 adex and 5mg Nolvadex last night before bed. Woke up this morning with no morning wood and can’t tell if I have crashed or high e2… do I drop the cycle and figure out why I’m so sensitive to E2 and Prolactin or try to solve this with adex?? I’m not ordering caber or primi as I’m just gonna stop this bullshit at that point. Note: I did a pubertal gyno my whole life despite always being muscular and in shape if that means I’m just more sensitive to e2??
Thanks, I do need genuine advice here
Update: Now this morning my nips don’t lactate after taking the adex and Nolvadex yesterday. Would this suggest that maybe high e2 just caused higher prolactin as well??
Stop. Squeezing. Your. Nipples.
Seriously, find a natty guy and have him squeeze his nipples a bunch and he’ll start lactating at some point. There is a 0% chance that three shots in you’re getting enough e2 and prolactin symptoms to independently cause lactation.
Okay okay, I do know not to squeeze them. To clarify… I noticed first my morning wood. Wasn’t as hard as the prior week and then later in the day yesterday my dick wasn’t very responsive despite being able to get hard on demand the day before, also noticed my nips were peircing the whole day. Towards the end of the day my skin became very oily and my BP was 158-70! So I then squeezed my nips once and fluid eased out. When I was natty I could do this as much as I wanted and get nothing.
So is it possible the HcG dumped testosterone straight into my system and aromatized very quickly throughout the day? Which I’ve read is how it work. I did take 1mg of adex last night and 5mg Nolvadex and my nips dont lactate now…? Honestly though am less concerned with gyno and more on what could be causing the limp dick. The lactation just makes me fear it could now possibly be a prolactin issue, maybe not even from the gear
It’s pretty unusual for someone to get hit with a truckload of symptoms within the first ~10 days of starting testosterone only. It happens, but it’s not at all the norm. The hcg, at that dose, really shouldn’t have sent your e2 into overdrive that quickly, but I suppose it’s possible. Also, getting hard one day and being limp the next is not at all how you’d respond to the testosterone unless it’s a short ester (which yours is not). I would speculate that, based on the timeline, the hcg is the culprit. Stop using it and see how you respond over the next few days.
Will do, thank you for the insight.
As iron said it is rather unusual to get the symptoms you describe this early in a long ester cycle. A short ester cycle could be different but really still it’s early. What all that boils down to is you are sensitive to the changes that these shots caused. It could and probably will lower as you progress (the ultra sensitive part but I am not a doctor).
I noticed you didn’t state stats and it’s just a sad shitty fact that body fat will cause you to aromatize test at a higher rate vs the skinny guy. You did say you had puberty gyno issues so chances are even if you are a skinny guy you are just sensitive. I always say there are guys that start having estrogen issues just looking at a bottle of test, sadly you might be in that boat.
How to handle it, I am not sure if you took a second dose of arimidex. I would suggest 0.5 mgs on injection days. You have to remember that it takes a day or so for the dose to start working, then it takes a day or two for the estrogen levels to lower, then it takes a few days for some of the signs to subside. So don’t go all crazy and just start taking 1mg three times a day. I think the added Nolvadex is a good idea until you have the arimidex dose working. Basically keep doing what your doing 0.5 mgs of arimidex on injection days and either 5 or 10mgs of Nolvadex EOD should do it. Do that for about a week then stop the Nolvadex. Nolvadex has something like a three day half life I i recall correctly so once you stop you need to wait about a week to see if just the arimidex is enough. Since this is early in your AAS usage I would think as long as you don’t show signs of low estrogen then it’s okay to stay at the 0.5 mg and use the Nolvadex also if the arimidex doesn’t seem to do it alone. Now down the road you will need to figure out your arimidex dosage. It’s also possible that you might respond better to aromasin. I would try those two before you try femara and all that is something to worry about later. Ideally you would figure out your needed arimidex dose but you are early in this and that might be a bit much to handle especially if 0.5 mgs plus a little Nolvadex does what you need.
If you want some home remedy to try and help with the possible prolactin, try 600mgs of B6 daily. It helps handle progesterone and prolactin comes with progesterone. It seems to help a bit but it’s not the same as prami or caber.
If your HCG is the reason for this, and it actually makes you aromatize test in your balls then no amount of arimidex will stop it. That estrogen has to be managed with Nolvadex or another SERM. The first time I added in HcG I definitely had nipple/gyno issues. Nolvadex took care it and I was fine. I don’t even seem to remember keeping the Nolvadex in the mix until the end, I think I just used it for a few weeks then stopped and everything was ok. Pretty sure it was 10 mgs EOD, I was worried that I would build a tolerance to Nolvadex and my PCT would have issues.